RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2008, Volume 14(30), Issue 1, Pages 69–75 (Mi thsp130)  

A limit theorem for symmetric Markovian random evolution in ${\mathbb R}^m$

Alexander D. Kolesnik

Institute of Mathematics and Computer Science, 5, Academy Str., MD-2028 Kishinev, Moldova

Full text: PDF file (198 kB)
References: PDF file   HTML file

Document Type: Article
MSC: Primary 82C70; Secondary 82B41, 60K35, 60K37, 70L05
Language: English

Citation: Alexander D. Kolesnik, “A limit theorem for symmetric Markovian random evolution in ${\mathbb R}^m$”, Theory Stoch. Process., 14(30):1 (2008), 69–75

Citation in format AMSBIB
\Bibitem{Kol08}
\by Alexander D. Kolesnik
\paper A limit theorem for symmetric Markovian random evolution in
${\mathbb R}^m$
\jour Theory Stoch. Process.
\yr 2008
\vol 14(30)
\issue 1
\pages 69--75
\mathnet{http://mi.mathnet.ru/thsp130}


Linking options:
  • http://mi.mathnet.ru/eng/thsp130
  • http://mi.mathnet.ru/eng/thsp/v14/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:13
    Full text:2
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019